# SDR FDEA202204151036

- Difficulty date: April 15, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINDECK SEAT TRACK STA1761 LBL 8  CORROSION ON SEAT TRACK FLOOR BOARD NUT PLATE   HOLES WORN BEYOND LIMITS. 0000718346 : CAWTHON, DANIEL G - 23-APR-2022 18:07  PERFORMED MAJOR REPAIR ON SEAT TRACK, INSTALLED NEW SEAT TRACK SECTION FROM STA   1731-1771 LBL8 PER SRM 53-00-52-2R REPAIR 1, SRM 51-31-01-0G, AND SRM 51-41-01-0G.
